# SDR REXA2016083101668

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 18,477 hours, 18,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR MIDDLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED THE EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
